Knight's move squares (Q1820786): Difference between revisions
From MaRDI portal
ReferenceBot (talk | contribs) Changed an Item |
Set OpenAlex properties. |
||
Property / full work available at URL | |||
Property / full work available at URL: https://doi.org/10.1016/0012-365x(87)90150-6 / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W2024779052 / rank | |||
Normal rank |
Latest revision as of 11:13, 30 July 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Knight's move squares |
scientific article |
Statements
Knight's move squares (English)
0 references
1987
0 references
A strict knight's move square is a latin square in which any two cells which contain the same symbol are joined by a sequence of knight's moves using only cells containing that symbol. Knight's move squares, particularly those in which the square is on a torus, have been discussed for many years [see \textit{D. A. Preece}, Encyclopedia of Statistical Sciences, Vol. 4 (New York 1983), 504-510]. In this paper the author shows that strict knight's move squares exist if and only if either \(n=5\) or \(n\equiv O(mod 4)\).
0 references
knight's move square
0 references
latin square
0 references
0 references